Patient Leaflet Updated 08-Dec-2016 | Diomed Developments Limited
Ibuleve Maximum Strength Gel 50g
Information for the user
ibuprofen 10% w/w
Read all of this leaflet carefully before using this product.
Keep this leaflet. You may need to read it again.
Ask your doctor or pharmacist if you need more information or advice.
You must contact a doctor if your symptoms worsen or do not improve after one week.
If any of the side effects get serious or if you notice any side effects not listed in this leaflet please tell your doctor or pharmacist.
In this leaflet:
1. What Ibuleve Maximum Strength is and what it is used for
2. Before you use Ibuleve Maximum Strength
3. How to use Ibuleve Maximum Strength
4. Possible side effects
5. How to store Ibuleve Maximum Strength
6. Further information
1. WHAT IBULEVE MAXIMUM STRENGTH IS AND WHAT IT IS USED FOR
2. BEFORE YOU USE IBULEVE MAXIMUM STRENGTH
Do not use Ibuleve Maximum Strength:
Before applying this product for the first time, make sure it is suitable for you to use:
Because Ibuleve Maximum Strength is delivered through the skin, directly over the painful area, there is less risk of the complications that sometimes occur when ibuprofen (or a similar anti-inflammatory painkiller) is taken by mouth. However, in rare cases you may be at risk:
If any of the above apply to you, only use this product on advice from your doctor or pharmacist.
Take special care when using this product:
Using other medicines
Pregnancy and breast-feeding
You should not use Ibuleve Maximum Strength if you are pregnant or breast-feeding.
Driving and using machinery
Using this product is not known to affect your ability to drive or use machinery.
3. HOW TO USE IBULEVE MAXIMUM STRENGTH
Before using this tube of gel for the first time, open it as follows:
The tube squeezer key:
To make Ibuleve Maximum Strength easier and more economical to use, a yellow tube squeezer key has been provided. Once fitted to the tube, simply turning the key will dispense the gel more easily for patients who experience difficulties in squeezing tubes. For economy, the key will also help expel the last few grams of Ibuleve Maximum Strength when the tube is nearly empty.
To fit the tube squeezer key:
To use the gel (for adults, the elderly and children over 12 years old):
If the gel comes into contact with broken skin or gets into the eyes, nose or mouth
If the gel is accidentally swallowed
If you forget to use this product
Do not worry if you occasionally forget to use this product, just carry on using it when you remember.
If you have any further questions on the use of this product, ask your doctor or pharmacist.
4. POSSIBLE SIDE EFFECTS
Like all medicines, Ibuleve Maximum Strength can cause side effects, although not everybody gets them.
Occasionally, mild skin rashes, itching or irritation can sometimes occur at the site of application. If this is unacceptable, or persists, stop using the product and tell your doctor or pharmacist.
Very rarely, the following side effects can happen with ibuprofen, although these are extremely uncommon with products such as Ibuleve Maximum Strength that are applied to the skin.
If you experience any of the following, stop using Ibuleve Maximum Strength immediately and tell your doctor:
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard.
By reporting side effects you can help provide more information on the safety of this medicine.
5. HOW TO STORE IBULEVE MAXIMUM STRENGTH
6. FURTHER INFORMATION ABOUT IBULEVE MAXIMUM STRENGTH
What Ibuleve Maximum Strength contains:
The active ingredient is ibuprofen (10% w/w).
The other ingredients are industrial methylated spirit, carbomers, diethylamine and purified water.
What Ibuleve Maximum Strength looks like and contents of the pack
The Marketing Authorisation holder is
The Manufacturer is
The Distributor is
This leaflet was last revised in March 2016.
To listen to or request a copy of this leaflet in Braille, large print or audio, please call free of charge: 0800 198 5000 (UK only).
Please be ready to give the following information: Ibuleve Maximum Strength 00173/0176.
This is a service provided by the Royal National Institute of Blind People (RNIB).
Tatmore Place, Gosmore, Hitchin, Herts, SG4 7QR
+44 (0)1462 458 866
+44 (0)1462 420 565